# SDR IPXA2018062090809

- Difficulty date: June 5, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ADA364516
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TEE FITTING CRACKED ALONG LONGERON 42R, BS 1129.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT TEE FITTING IAW DWG ADA3645, AND SRM 51-33-01.
